Research Repository

Simultaneous H2/H control of uncertain jump systems with functional time-delays

Mahmoud, Magdi S and Shi, Peng and Boukas, El-Kebir and Jain, Lakhim (2008) Simultaneous H2/H control of uncertain jump systems with functional time-delays. International Journal of Robust and Nonlinear Control, 18 (3). pp. 296-318. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID18769, state-delay systems, Markovian jump parameters, simultaneous 2/∞ control, stochastic stability, norm-bounded uncertainties
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 23 Apr 2012 03:11
Last Modified: 24 Mar 2015 05:16
URI: http://vuir.vu.edu.au/id/eprint/3809
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar